Open Access
Translator Disclaimer
January, 2018 Magidor cardinals
Shimon GARTI, Yair HAYUT
J. Math. Soc. Japan 70(1): 1-23 (January, 2018). DOI: 10.2969/jmsj/07017327

Abstract

We define Magidor cardinals as Jónsson cardinals upon replacing colorings of finite subsets by colorings of $\aleph_0$-bounded subsets. Unlike Jónsson cardinals which appear at some low level of large cardinals, we prove the consistency of having quite large cardinals along with the fact that no Magidor cardinal exists.

Citation

Download Citation

Shimon GARTI. Yair HAYUT. "Magidor cardinals." J. Math. Soc. Japan 70 (1) 1 - 23, January, 2018. https://doi.org/10.2969/jmsj/07017327

Information

Published: January, 2018
First available in Project Euclid: 26 January 2018

zbMATH: 06859842
MathSciNet: MR3750266
Digital Object Identifier: 10.2969/jmsj/07017327

Subjects:
Primary: 03E55

Keywords: Jónsson cardinals , large cardinals , Magidor cardinals , square and quilshon principles

Rights: Copyright © 2018 Mathematical Society of Japan

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.70 • No. 1 • January, 2018
Back to Top